Alert archive / Kansas / Severe Thunderstorm Warnings in 2021

Severe Thunderstorm Warning 139, NWS Goodland, KS

June 25, 2021Cheyenne County, Rawlins County, Kansas

NWS Goodland, KS issued this severe thunderstorm warning at Jun 25, 2021, 6:15 PM CDT for Cheyenne County, Rawlins County, Kansas. It was in force for 60 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 25, 2021, 6:15 PM CDT (23:15 UTC)
Expired
Jun 25, 2021, 7:15 PM CDT
In force
60 min
Issued by
NWS Goodland, KS
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Cheyenne County, KS, Rawlins County, KS

The radar

The Goodland radar (KGLD), 43 km from the middle of the area, began a volume at 23:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 25, 6:33 PM CDTTSTM WND GST 607 Sw Bird City, KSSPOTTER ESTIMATES 50 TO 60 MPH WIND GUSTS. NO DAMAGE REPORTED.
Jun 25, 6:40 PM CDTTSTM WND GST 544 Wnw Bird City, KS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 18 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 25, 3:07 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Denver, CO (KDNR), launched 12:00Z, 11.3 hours before the alert went out and 146 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2021-06-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 50 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2021-06-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -9 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
50 J/kg
Mixed-layer CIN
-128 J/kg
Mixed-layer LCL
1292 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
-9 m²/s²
0-3 km storm-relative helicity
34 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

547 
WUUS53 KGLD 252315
SVRGLD
KSC023-153-260015-
/O.NEW.KGLD.SV.W.0139.210625T2315Z-210626T0015Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Goodland KS
615 PM CDT Fri Jun 25 2021

The National Weather Service in Goodland has issued a

* Severe Thunderstorm Warning for...
  Central Cheyenne County in northwestern Kansas...
  Southwestern Rawlins County in northwestern Kansas...

* Until 715 PM CDT.

* At 615 PM CDT, a severe thunderstorm was located 6 miles east of
  St. Francis, moving southeast at 25 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* This severe thunderstorm will be near...
  Bird City around 635 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3972 10120 3957 10131 3957 10156 3979 10203
      4000 10190
TIME...MOT...LOC 2315Z 296DEG 21KT 3978 10168 

HAIL...1.00IN
WIND...60MPH
 
$$

MRC
4 follow-up statements
253 
WWUS53 KGLD 252332
SVSGLD

Severe Weather Statement
National Weather Service Goodland KS
632 PM CDT Fri Jun 25 2021

KSC023-153-260015-
/O.CON.KGLD.SV.W.0139.000000T0000Z-210626T0015Z/
Cheyenne KS-Rawlins KS-
632 PM CDT Fri Jun 25 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CDT
FOR EASTERN CHEYENNE AND SOUTHWESTERN RAWLINS COUNTIES IN
NORTHWESTERN KANSAS...

At 631 PM CDT, a severe thunderstorm was located over Bird City, or
14 miles east of St. Francis, moving southeast at 25 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
  McDonald.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3972 10120 3957 10131 3957 10156 3972 10188
      3994 10175
TIME...MOT...LOC 2331Z 295DEG 23KT 3972 10153 

HAIL...1.00IN
WIND...60MPH
 
$$

MRC
823 
WWUS53 KGLD 252348
SVSGLD

Severe Weather Statement
National Weather Service Goodland KS
648 PM CDT Fri Jun 25 2021

KSC023-153-260015-
/O.CON.KGLD.SV.W.0139.000000T0000Z-210626T0015Z/
Cheyenne KS-Rawlins KS-
648 PM CDT Fri Jun 25 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CDT
FOR SOUTHEASTERN CHEYENNE AND SOUTHWESTERN RAWLINS COUNTIES IN
NORTHWESTERN KANSAS...

At 647 PM CDT, a severe thunderstorm was located 7 miles south of
McDonald, or 21 miles east of St. Francis, moving southeast at 25
mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Bird City, McDonald and Wheeler. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3972 10120 3957 10131 3957 10156 3967 10177
      3989 10162
TIME...MOT...LOC 2347Z 296DEG 21KT 3968 10142 

HAIL...1.00IN
WIND...60MPH
 
$$

MRC
326 
WWUS53 KGLD 260001
SVSGLD

Severe Weather Statement
National Weather Service Goodland KS
701 PM CDT Fri Jun 25 2021

KSC023-153-260015-
/O.CON.KGLD.SV.W.0139.000000T0000Z-210626T0015Z/
Cheyenne KS-Rawlins KS-
701 PM CDT Fri Jun 25 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CDT
FOR SOUTHEASTERN CHEYENNE AND SOUTHWESTERN RAWLINS COUNTIES IN
NORTHWESTERN KANSAS...

At 700 PM CDT, a severe thunderstorm was located 9 miles south of
McDonald, or 19 miles southwest of Atwood, moving southeast at 25
mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Bird City and McDonald. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3972 10120 3957 10131 3957 10156 3964 10170
      3986 10154
TIME...MOT...LOC 0000Z 296DEG 21KT 3964 10133 

HAIL...1.00IN
WIND...60MPH
 
$$

MRC
299 
WWUS53 KGLD 260006
SVSGLD

Severe Weather Statement
National Weather Service Goodland KS
706 PM CDT Fri Jun 25 2021

KSC023-153-260015-
/O.EXP.KGLD.SV.W.0139.000000T0000Z-210626T0015Z/
Cheyenne KS-Rawlins KS-
706 PM CDT Fri Jun 25 2021

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CHEYENNE AND
SOUTHWESTERN RAWLINS COUNTIES IN NORTHWESTERN KANSAS WILL EXPIRE AT
715 PM CDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.

A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
northwestern Kansas.

LAT...LON 3972 10120 3957 10131 3957 10156 3964 10170
      3986 10154
TIME...MOT...LOC 0005Z 296DEG 21KT 3964 10133 

$$

MRC

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Goodland, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 25, 5:02 PM CDT, 1 hour 13 minutes earlier.

Area forecast discussion, Jun 25, 5:02 PM CDT, 1 hour 13 minutes before
Area Forecast Discussion
National Weather Service Goodland KS
402 PM MDT Fri Jun 25 2021

.MESOSCALE DISCUSSION...
Issued at 402 PM MDT Fri Jun 25 2021

Key Message: Storms across east Colorado forming into a couple of
lines or complexes, expected to continue moving east and will
cross the border in 1-2 hours. Winds will be the main threat with
the complexes.

Overall, the mesoscale environment is fairly complicated. There
are three main areas of interest at this time.

1. SW Nebraska. Looking at satellite imagery, it appears as though
earlier storms over southwest Nebraska (one currently in Red
Willow County) left behind an area of cooler surface air, from
roughly eastern Dundy County, Hitchcock County, and now western
Red Willow County. This area of cooler air has hurt an otherwise
favorable environment for severe storms as evidenced by the recent
quick dissipation of a storm over Hitchcock County. The southern
extent of this cooler air is roughly along the Kansas/Nebraska
border. It is possible storms form along this outflow boundary as
evidenced by agitated cumulus in Cheyenne and Rawlins Counties.
At this time and through the next hour or two, would not expect
NEW development in SW Nebraska. But, with sunny skies now over
this area, it is possible the environment modifies back into a
more supportive environment for severe weather.

2. NE Colorado into the border merger of KS/NE/CO. Currently,
storms are located across western Yuma County. They are moving ESE
into a more favorable environment (high instability, moisture
convergence, decently sheared) so it is possible storms continue
to expand in coverage and increase in intensity. Main threats
with these storms will be damaging winds as a potential complex
forms, but some small hail will also be possible with the
strongest cells. It's also interesting to note that there is some
agitated cumulus across northwest Kansas, so it's possible a storm
or two develops ahead of this line. If a storm is able to develop
ahead of the line in NW KS, then the hail threat would be higher
with isolated storms.

3. Eastern Colorado. A larger NW to SE oriented line has formed
across Lincoln and Kiowa counties in eastern Colorado. These
storms are moving northeast into a more favorable/unstable
environment so would expect storms to persist and perhaps get
stronger. Recent high resolution guidance (HRRR, 18z NAM 3 km)
favors this area of storms to move east into NW Kansas and become
the main/dominant storm complex. Not 100 percent certain this will
happen as the environment tends to favor the northern complex
(unless that complex hits the area of colder air across SW NE mentioned
in section 1). But, either way, both complexes in Colorado should
continue east across the border over the next couple of hours.

&&

.SHORT TERM...(This evening through Saturday)
Issued at 328 PM MDT Fri Jun 25 2021

A Severe Thunderstorm Watch is in effect for the entire Tri-State
area until 8 PM MT/9 PM CT. Hazards include up to 2" hail and
damaging winds gusts up to 70 mph.

This afternoon - Tonight... An upper level trough is moving east
across the Rockies and into the High Plains sending a cold front
across the Tri-State area this evening. Despite last night's
activity, the environment is favorable once again for severe storms.
A few shortwaves are expected to move across the area this evening,
helping these storms continue to move across the Plains. Storms are
already beginning to fire as a line of discrete storms move
northeast from SE Colorado and east from the Front Range. The severe
ingredients/parameters are weaker than yesterday; however, that may
not be much of a limit for these storms today as we are already
witnessing a few severe thunderstorms in SW Nebraska. MLCAPE is only
around 500-1500 j/kg and most of the weak CIN seen in the SPC
Mesoanalysis has degraded. Lapse rates are also weaker at 6-7.5 C/km
with effective bulk shear at 30-45 kts from the WSW/W. Shear is
currently at the higher end of the range east of KS Hwy-25 where
CAPE is also a little better. As the storms progress east across the
CWA, the storms are expected to become more widespread, possibly
into a more complex linear storm mode as the environment becomes
more favorable. A concern though is how well that environment holds
together after sunset. The hazards with these storms include large
hail up to 2" and damaging wind gusts up to 70 mph. Frequent
lightning and heavy rain are also a concern this evening. Storms
area expected to impact the area from 4 to 11 PM MT. Overnight lows
are expected to be in the mid 50s to lower 60s tonight with
northwest winds around 10-15 kts.

Saturday - Saturday Night... The SW to NE oriented upper level
trough will continue to push into the forecast area; however, high
pressure over the eastern CONUS will keep the trough axis over the
NE panhandle. An inverted surface ridge will try to nudge along the
lee side of the Rockies. Clouds are expected to stick around much of
the day tomorrow, with a few areas clearing out in the late
afternoon hours in time to see a few rays of sunshine. There is
potential for isolated to scattered thunderstorms beginning around
mid-day and continuing into the early evening hours. With the worked
over environment from the previous two days, no severe weather is
expected if any storms develop and move across the area.
Temperatures are expected to be cooler tomorrow with highs in the
70s and overnight lows returning to the 50s.

.LONG TERM...(Sunday through Friday)
Issued at 256 PM MDT Fri Jun 25 2021

A stubborn pattern sets up for the beginning of the long term
period. Guidance shows an upper trough extending from the northern
Plains southwest towards the Desert Southwest. To the west, an area
of high pressure prevails in the Pacific Northwest while another
high spins over the east coast. With the region depicted either
along the trough axis or on the backside of the trough, we should be
under west to northwest flow Sunday through at least midweek as this
blocking pattern prevails.

While there is some weakening of the trough midweek, it looks to
deepen on Thursday and Friday when a closed low comes south from
Canada and merges into the trough. This setup results in chances for
showers and thunderstorms each day Sunday through Friday as
disturbances work their way through the flow. No day stands out for
severe weather at this time.

A warming trend is forecast through the long term period. Expect
highs in the 70s to low 80s on Sunday and Monday, followed by a
gradual warmup and highs in the upper 70s to upper 80s by Thursday.
Low temperatures remain mainly in the 50s.

&&

.AVIATION...(For the 18Z TAFS through 18Z Saturday afternoon)
Issued at 1115 AM MDT Fri Jun 25 2021

VFR to MVFR conditions are expected during the TAF period. A SW to
NNE oriented line of showers and weak thunderstorms are moving
within the western vicinity of both MCK and GLD terminals as of
17Z. Around 22Z, storms will begin to develop over eastern
Colorado and move east across the area, impacting GLD around the
00-03Z time frame and MCK around 01-04Z. Hazards with these storms
include large hail and up to 70 mph wind gusts. Winds are expected
to vary from NW to E/SE this afternoon ahead of any developing
storms with a few gusts possible around 20 kts. After the storms
move out of the area, VFR conditions should return with NW winds
around 5-15 kts through the end of the period.

&&

.GLD WATCHES/WARNINGS/ADVISORIES...
KS...NONE.
CO...NONE.
NE...NONE.
&&

MESOSCALE...RRH
SHORT TERM...KMK
LONG TERM...JBH
AVIATION...KMK
Hazardous weather outlook, Jun 25, 5:45 PM CDT, 30 minutes before
Hazardous Weather Outlook
National Weather Service Goodland KS
445 PM MDT Fri Jun 25 2021

COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-261300-
Yuma-Kit Carson-Cheyenne-Rawlins-Decatur-Norton-Sherman-Thomas-
Sheridan-Graham-Wallace-Logan-Gove-Greeley-Wichita-Dundy-Hitchcock-
Red Willow-
445 PM MDT Fri Jun 25 2021 /545 PM CDT Fri Jun 25 2021/

This hazardous weather outlook is for extreme southwest Nebraska...
northwest Kansas and east central Colorado.

.DAY ONE...TODAY...

A Severe Thunderstorm Watch is in effect for the entire Tri-State
area until 8 PM MT/9 PM CT for up to 2 inch hail and damaging wind
gusts up to 70 mph. Strong to severe thunderstorms are expected to
move through the area from west to east through 11 PM MDT (midnight
CDT).

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH FRIDAY...

Hazardous weather is not anticipated at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated. We would appreciate reports of
hail in excess of one inch in diameter, wind gusts in excess of 55
mph, and storm related damage via telephone and social media.

In the hours before

Special weather statement, Jun 25, 5:56 PM CDT, 19 minutes before
Special Weather Statement
National Weather Service Goodland KS
456 PM MDT Fri Jun 25 2021

COZ092-KSZ027-252330-
Cheyenne County CO-Wallace KS-
456 PM MDT Fri Jun 25 2021

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL CHEYENNE COUNTY IN
EAST CENTRAL COLORADO AND SOUTHWESTERN WALLACE COUNTIES IN WEST
CENTRAL KANSAS UNTIL 530 PM MDT...

At 456 PM MDT, Doppler radar was tracking a strong thunderstorm 4
miles southwest of Weskan, or 16 miles west of Sharon Springs, moving
northeast at 30 mph.

Half inch hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Weskan and Arapahoe.

A Severe Thunderstorm Watch remains in effect until 800 PM MDT for
east central Colorado...and west central Kansas.

LAT...LON 3867 10212 3881 10226 3905 10196 3883 10172
TIME...MOT...LOC 2256Z 232DEG 24KT 3882 10204

MRC
Local storm report, Jun 25, 5:57 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
457 PM MDT FRI JUN 25 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0452 PM     HAIL             OAKLEY                  39.13N 100.86W
06/25/2021  M0.25 INCH       LOGAN              KS   EMERGENCY MNGR

            A LITTLE BIT OF PEA SIZE HAIL OBSERVED.
            MODERATE TO HEAVY RAINFALL OCCURRING.

&&

JBH
Local storm report, Jun 25, 6:01 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
501 PM MDT FRI JUN 25 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 PM     TSTM WND GST     12 N KIT CARSON         38.93N 102.80W
06/25/2021  E50 MPH          CHEYENNE           CO   PUBLIC

            NO DAMAGE REPORTED.

&&

RRH
Special weather statement, Jun 25, 6:01 PM CDT, 14 minutes before
Special Weather Statement
National Weather Service Goodland KS
601 PM CDT Fri Jun 25 2021

KSZ014-015-028-029-252315-
Gove KS-Sheridan KS-Thomas KS-Logan KS-
601 PM CDT Fri Jun 25 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN THOMAS...
NORTHEASTERN LOGAN...SOUTHWESTERN SHERIDAN AND NORTHWESTERN GOVE
COUNTIES UNTIL 615 PM CDT...

At 601 PM CDT, Doppler radar was tracking a strong thunderstorm near
Oakley, moving southeast at 10 mph.

Pea size hail and wind gusts up to 50 mph will be possible with this
storm.

Locations impacted include...
Oakley and Grinnell.

This includes Interstate 70 in Kansas between mile markers 72 and 93.

A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
northwestern and west central Kansas.

LAT...LON 3904 10093 3921 10084 3915 10047 3889 10060
TIME...MOT...LOC 2301Z 293DEG 9KT 3911 10081

024
Local storm report, Jun 25, 6:10 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
510 PM MDT FRI JUN 25 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0505 PM     HEAVY RAIN       OAKLEY                  39.13N 100.85W
06/25/2021  M0.72 INCH       LOGAN              KS   EMERGENCY MNGR

            RAINFALL RECEIVED WITHIN ABOUT 30 MINUTES.

&&

JBH
Local storm report, Jun 25, 6:12 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
512 PM MDT FRI JUN 25 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0509 PM     HAIL             2 W SAINT FRANCIS       39.77N 101.84W
06/25/2021  E0.50 INCH       CHEYENNE           KS   PUBLIC

&&

JBH

The office that day

Everything else NWS Goodland, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 24, 7:57 PM CDTSevere Thunderstorm WarningGLDSherman, Wallace52 min
Jun 24, 8:43 PM CDTSevere Thunderstorm WarningGLDWallace44 min
Jun 24, 9:01 PM CDTSevere Thunderstorm WarningGLDGreeley, Logan, Wallace, Wichita59 min
Jun 24, 9:32 PM CDTSevere Thunderstorm WarningGLDLogan, Wichita58 min
Jun 24, 9:51 PM CDTSevere Thunderstorm WarningGLDGreeley, Wichita54 min
Jun 24, 10:30 PM CDTSevere Thunderstorm WarningGLDGove, Logan46 min
Jun 25, 2:42 PM CDTSevere Thunderstorm WarningGLDDecatur63 min
Jun 25, 3:41 PM CDTSevere Thunderstorm WarningGLDDecatur64 min
Jun 25, 5:36 PM CDTSpecial Weather StatementGLDGove24 min
Jun 25, 5:48 PM CDTSpecial Weather StatementGLDCheyenne27 min
Jun 25, 5:53 PM CDTSpecial Weather StatementGLDSheridan22 min
Jun 25, 5:56 PM CDTSpecial Weather StatementGLDWallace34 min
Jun 25, 6:01 PM CDTSpecial Weather StatementGLDGove14 min
Jun 25, 6:16 PM CDTSpecial Weather StatementGLDSheridan14 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2021Every severe thunderstorm warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.